| Model Number |
3183 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2022-04149.It was reported the patient¿s leads migrated.Surgical intervention may take place at a later date.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Additional information received indicates the patient¿s system was explanted (b)(6) 2022.